Citation: DJ Dizzave. "Bad Trip: An Experience with MDMA (Ecstasy) & 5-HTP (exp18310)". Erowid.org. Dec 30, 2004. erowid.org/exp/18310
Me and a bunch of friends decided to go to the club on a thursday night. We had planned it out, and I would would be dropping with one other friend this evening. I'd done it twice before, but not for 4 months or so. I took a bunch of 5-htp, because the previous time, it really increased my experience. I didn't take as much this time, because last time, when I started coming down and took about 7 5-htp pills (about 350mg at once) I got nausea and vomitted several times. Not very pleasant, but after doing so, I felt just fine. This time, however, I started rolling as soon as I got into the club. I got the usual first couple of minutes of nausea as I realize whats happening, but then, as we're sitting down inside, waiting for the rest of the group to arrive, I started getting really paranoid, and I start sweating profusely. Sweat was absolutely running off of my face, and the rest of my body. I was going ok, and a friend got me some ice, and some napkins. This had never happened before, so I thought I got a pill of something else. I couldn't think straight, everyone looked weird (not LSD weird, but just weird) and the music was pulsing in my head, and I wanted it to stop, but I felt that if it were to stop, I would feel worse.
I ran to the bathroom, and vomitted everything I ate that night. I look back now, and I think it was serotonin syndrome. I had the best come-down I've ever had, and the day and week after weren't bad at all. I don't know what triggered it, and as I search on the net, it says that usually mixing an SSRI with an MAOI causes it. I don't take either. Maybe it was just the 5-htp causing me to roll too hard. Anyways, I'm rolling again this week, and hopefully it will all be good.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.